A priori L2error estimates for finite-element methods for nonlinear diffusion equations with memory

J. R. Cannon, Yanping Lin

Research output: Journal article publicationJournal articleAcademic researchpeer-review

109 Citations (Scopus)


This paper studies finite-element approximations to the solutions of the nonlinear diffusion equations with memory. An elliptic projection with memory associated with our equations is defined and then used in the derivations of optimal error estimates for semidiscrete and Crank-Nicolson finite-element approximations.
Original languageEnglish
Pages (from-to)595-607
Number of pages13
JournalSIAM Journal on Numerical Analysis
Issue number3
Publication statusPublished - 1 Jan 1990
Externally publishedYes

ASJC Scopus subject areas

  • Numerical Analysis

Cite this